Please use this identifier to cite or link to this item:

Title: Solving high-dimensional nonlinear equations with infinite solutions by the SVM visualization method
Authors: 曾正男
Jeng-Nan Tzeng
Yu-Yuan Lin
Contributors: 應數系
Keywords: High-dimensional nonlinear equations;Infinite solutions;SVM
Date: 2021-07
Issue Date: 2022-02-10 15:00:42 (UTC+8)
Abstract: There are many standard mathematical methods for solving nonlinear equations. But when it comes to equations with infinite solutions in high dimension, the results from current methods are quite limited. Usually these methods apply to differentiable functions only and have to satisfy some conditions to converge during the iteration. Even if they converge, only one single root is found at a time. However, using the features of SVM, we present a simple fast method which could tell the distribution of these infinite solutions and is capable of finding approximation of the roots with accuracy up to at least 10^−12 . In the same time, we could also have a visual understanding about these solutions.
Relation: Intelligent computing 2021, Springer, Volume 1, pp.218-231
Data Type: conference
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
413.pdf1250KbAdobe PDF37View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing